# SDR EISA96261

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PLUS CHORD CRACKED AT FS 760.95 RBL 70.5.  STOP DRILLED CRACK AND INSTALLED REPAIR PER SB 727-57-0112.  (M)
